# SDR RAIA960703

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Trim Resistor
- Part number: ST3114
- Condition: Broken Wire
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7408 - LEFT ENGINE REACHED MAXIMUM TEMPERATURE BEFORE MEETING TARGET TORQUE.  MAINTENANCE REPAIRED WIRE ON THE LEFT T6 TRIM RESISTOR.  PERFORMED GROUND RUNS.  OPS CHECK GOOD.  ENGINE TT:  14,615.6 HRS.  (X)
